Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why I am having high palpitation and shivering organ ?

everytime i have to do something new, even something as small as talking to a stranger or submitting my file to my teacher i start shivering very badly and my heart starts beating very fast, as if it will thump out of my chest . i was never such a nervous person,i have been a stage actor all my life so question of being a nervous person innately doesnt arise. this has started happening recently, gradually increasing since a year or so.can anyone tell me why this is happening and how do i get it cured? i am not a smoker or an alcoholic. it has increased a lot after my mother s death in february. someone please help me, i think hundred times before even calling up anyone i dont know for any query also.
Mon, 16 May 2011
Report Abuse
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi Venu Bhano

Nothing to worry you just drink one glass fresh carrot juice twice daily you will be ok in 15 days

God bless you
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcaremagic

by the above history it suggests that you are suffering from Post traumatic Stress disorder... since you were fine before the death of your mother, the problem started it.. there nothing much to worry.. clinically if you are investigated, most of thing will come normal... what you need is counseling... do not worry about past..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have visited my Gp atleast thrice since last month, the first visit was on march 6th 2014, reason for visit was waking up every night after couple of hours of sleep and couldn t go back to sleep with fast heart beat and chest discomfort, very rapid chest pain, raising and racing heartbeat, whole body shivering, heavy sweating from all over body in sleep, feeling week and drained of energy, was passing out almost and my Bp was 120/70 heart and pulse over 90 and Gp thinks its anxiety and prescribed 10 tablets of trizolam 125mcg but that couldnt help me in any way, so after using them without any good outcome, I re-visited to my Gp s clinic, this time got checked up by another Doctor, This time my bp was 130/60 and doctor said I am mild anxiety patient and said no need for any medication but just need to go on google and look for tips to get rid of anxiety. Today visited the same doctor again and he checked my bp it was 120/86 and he was concerned with my heart beat, he didnt tell me how much but he said its quiet abnormal, so he prescribed me 15 tablets of zopiclone and 14 tablets of bosvate 2.5mg, i feel like no one is sure whats my condition as i ended up in emergency 6 times in 5 months with heavy chest pains and rapid heart beats, all this while they couldnt find any particular reason behind my issues.Sorry forgot to mention first time i ended up in emergency in november with chest pain my bp was 170/130 continuously for 7 hours and they asked my to see my GP as my blood pressure, my blood sugar levels and my cholesterol were too high, my Gp did blood test twice and results cholesterol 6.2mmol/l and HbA1c was 56mmol/mol and i was put on 500mg metformin daily two tablets with food and one Atorvastatin 20 mg daily one after dinner, 10 days back my Gp did my blood test again and my results were total cholesterol 2.5mmol/l and my HbA1c was 47 mmol/mol . my Gp not really impressed with my HbA1c as he said I should be at 41 mmol/mol by now as i have given up drinking since november and stopped smoking since over a month and have been eating healthy since 5 months and lost nearly 10kgs, so my question to the doctor over here on this site is why am I going thru so many complications with my heart and sleep and chest

doctor1 MD

Hi, I have been prescribed ATENOLOL 25 MG. I do not have high blood pressure. I went to a Cartio. Dr. because I heat has been beating fast. I m told it is the electrical part of my heat, common, nothing to worry about. I have quit cafine, alchol, & chocolate, but it still beat fast. I have not been taking the pill because I did not get a good answer from the Dr. I do not have high blood pressure why am I taking it? I am afraid my blood pressure will be to low. I guess I should start taking it. Please advise. Thanks

doctor1 MD

yes, i ve been having trouble with my heart since i was in high school, im a junior in college right now. My heart starts beating so fast and jumping so crazy and then my chest hurts like no other. with the movement on my chest, i cant get enough air and its so hard for me to breathe... I ve passed out because of it... I ve had to go to the hospital quite a few times and the doctors have done tests but they cant find anything wrong                                                                  

Recent questions on Counselling

doctor1 MD

Dear Sir/madam,

I want a counselling as i feel i suffer from severe problems of depression or i dont know what do i suffer from. i hail from tamilnad and presently working in bangalore. do i have to consult a general physician and then come to u or can directly visit u.

doctor1 MD

My son aged 19 was diagnosed with schizoid personality disorder. He has been taking risdone 3mg, quitipin 25 mg, inderal 40 mg half tablet twice, kemadrine 2.5mg, venlor XR 75 mg twice pregabid OD 150 mg, Previously he was also given uvox 100 & depakote XR 500/250. Even with medication & counseling my son feels constantly stressed & suffers from headaches & says that he has lost his concentration which was excellent previously. we would like a second opinion as inspite of all the efforts he finds it impossible to sit in college & constantly complains of headache.

doctor1 MD

yes I have been dionese with with hip-c 5-6 years ago .I was a heavy dreanker. my esoffic came loose from my stomic and I thought everthing was ok . but now I have lost 40 lb and I fell real bad . my body acks all the time.no energy .fell like staying in bed .no mucles .need help before its to late.i have grandchildren that I need to see grow up;